# SDR AALA016054

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 3102806
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CCI-SNA - EMERGENCY LIGHTING INOPERATIVE, RIGHT OVERWING SEAT LIGHTING.  REPLACED FUSE IN BATTERY PACK.  OPS CHECK GOOD.  (M)
